# SDR 2013FA0000245

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 582 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: C22945P
- Condition: Damaged
- Location: Prop Spinner
- Part time: 582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER BACKING PLATE DISCOVERED WITH SEVERAL SHEARED RIVETS DURING 100HR INSPECTION.  THIS IS THE THIRD UNIT FOUND IN THIS CONDITION DURING ROUTINE INSPECTIONS.
